RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 80, Number 2, Pages 226–238 (Mi tmf5133)  

This article is cited in 3 scientific papers (total in 3 papers)

Quantization of bosonic string field and infinite-dimensional pseudodifferential operators. Fixed gauge

A. Yu. Khrennikov


Abstract: Gaussian measure is introduced which is associated with the Bosonic string field in the light cone gauge. String quantization and quantization of Bosonic string field is performed in the framework of the theory of pseudodifferential operators on the space with the fixed Gaussian measure. Another approach to quantization, the quantization in the Schrödinger representation, is also considered. The Hilbert space structure cannot be introduced in the space in which the Schrödinger representation for infinitedimensional systems is realized. Problem of quantization in non-Hilbertian spaces is discussed. Hamiltonian of Bosonic string field with polynomial self-interaction is constructed.

Full text: PDF file (1387 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 80:2, 829–838

Bibliographic databases:

Received: 09.12.1987
Revised: 12.05.1988

Citation: A. Yu. Khrennikov, “Quantization of bosonic string field and infinite-dimensional pseudodifferential operators. Fixed gauge”, TMF, 80:2 (1989), 226–238; Theoret. and Math. Phys., 80:2 (1989), 829–838

Citation in format AMSBIB
\Bibitem{Khr89}
\by A.~Yu.~Khrennikov
\paper Quantization of~bosonic string field and infinite-dimensional pseudodifferential operators. Fixed gauge
\jour TMF
\yr 1989
\vol 80
\issue 2
\pages 226--238
\mathnet{http://mi.mathnet.ru/tmf5133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1021461}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 80
\issue 2
\pages 829--838
\crossref{https://doi.org/10.1007/BF01016109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CW43800005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5133
  • http://mi.mathnet.ru/eng/tmf/v80/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Khrennikov, “Quantum mechanics over non-Archimedean number fields”, Theoret. and Math. Phys., 83:3 (1990), 623–632  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Khrennikov, “The infinite-dimensional Liouville equation”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 17–41  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:270
    Full text:106
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019